Asda ibuprofen 200mg caplets
→ Ingredients are listed in order of importance (quantity).
the active ingredient is: ibuprofen 200mg per
the other ingredients are: lactose, starch,
hydroxy propyl methyl cellulose, sodium starch
glycollate, colloidal anhydrous silica, magnesium
stearate, sucrose, talc, titanium dioxide (e171),
→ The analysis is based solely on the ingredients listed and does not take into account processing methods.
Details of the analysis of the ingredients » We need your help!
4 - Ultra processed food and drink products
|Nutrition facts||As sold
for 100 g / 100 ml